Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular periods, mid-cycle spotting, taking Primolut-N for continuous bleeding. Can I smoke while on medicines?

Hi i was prescribed primolut n to stop my menstrual bleeding. im 47 y.o i do have irregular mens some months i have spotting after the normal cycle period. but this month just after 4 days of my normal heavy cycle with clotting, i had another mens with the same volume. Ive seen my GP and being prescribed with Primolut N to stop the bleeding & advised to have pelvic ultrasound on monday . I lied to my Gp when i said i dont smoke . hence i only smoke socially as in once a day ciggy..Can i still continue somking whilst on medication? BTW, 2 yrs ago a fibroid was seen in my ovary.. thank
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Irregular bleeding can be hormonal or dysfunctional uterine bleeding.Ultrasound examination is needed to find out the status of uterus.It is better to avoid smoking as you are in high risk group- ladies above 45.Hope this may help you.
Let me know if you have any further query.
Answered: Wed, 28 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor